• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Neurontin (gabapentin)

Audience: Neuropsychiatric healthcare professionals, pharmacists and consumers

Pfizer Inc. and FDA notified healthcare professionals of the voluntary recall of one lot (40,000 bottles) of 100 mg capsules of its epilepsy medication, Neurontin, after a manufacturing mechanical failure resulted in some bottles containing empty or partially filled capsules. Patients taking Neurontin to control epilepsy could experience seizures from a missed dose of the product. 100 mg strength capsules from lot #15224V -- distributed in October and November, 2004 -- are included in the recall. The production lot was distributed only in the United States. No other Neurontin lots were affected.

[April 22, 2005 - Press Release - Pfizer]